Open Access
June, 1973 The Maximal Oscillation Problem for Regenerative Phenomena
David Griffeath
Ann. Probab. 1(3): 405-416 (June, 1973). DOI: 10.1214/aop/1176996935


An account of known upper and lower bounds for standard diagonal Markov transition functions and standard $p$-functions taking on a given value at time $t$ is presented, and some new results are derived.


Download Citation

David Griffeath. "The Maximal Oscillation Problem for Regenerative Phenomena." Ann. Probab. 1 (3) 405 - 416, June, 1973.


Published: June, 1973
First available in Project Euclid: 19 April 2007

zbMATH: 0283.60095
MathSciNet: MR353461
Digital Object Identifier: 10.1214/aop/1176996935

Primary: 60J10
Secondary: 60J25 , 60K05

Keywords: $p$-function , Markov transition function , regenerative phenomena

Rights: Copyright © 1973 Institute of Mathematical Statistics

Vol.1 • No. 3 • June, 1973
Back to Top